# SDR SWAA201710202

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974501
- Part serial: DL3
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Part time: 6,914 hours, 5,357 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UNSCHEDULED NON ROUTINE CHECK FOUND UPPER SURFACE TO BE DELAMINATED AND MISSING SECTION OF SPOILER SKIN.
